Katedra Teorii Aproksymacji - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1981] [1980] [1979] [1978] [1977] [1973] [1972] [1971]
1-4 z 4.

1984

4.
A criterion for polynomial conditions of Leja's type in CN, UNIV. IAGEL. ACTA MATH. no. 24 (1984), 139--142
3.
Wiesław Pleśniak, NguyenThanhVan
Invariance of L-regularity and Leja's polynomial condition under holomorphic mappings, PROC. ROY. IRISH ACAD. SECT. A 84 (1984), no. 2, 111--115
2.
L-regularity of subanalytic sets in Rn, BULL. POLISH ACAD. SCI. MATH. 32 (1984), no. 11-12, 647--651
1.
L-regularity of subsets of the space CN, (POLISH) WIADOM. MAT. 25 (1984), no. 2, 183--189